# SDR ASOA201100417

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 13,192 hours, 11,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT TRACK HAS CORRODED FWD SEGMENT.   REMOVED THE CORROSION ON THE LT AND RT AISLE SEAT TRACKS.  FOUND THE LT SIDE FWD 2 AREAS .5" W X .5" L AND .014" DEEP TO BE WITHIN ALLOWABLE LIMITS OF THE SRM 53-00-49 AND 53-21-49.  FOUND THE RT SIDE FWD END TO HAVE 4 AREAS OF CORROSION.  THE AFT 2 AREAS ARE 1.5" X .4" AND .005" DEEP.  THE FWD 2 AREAS ARE 2" X .4" AND APPROX .017" DEEP AND ARE WITHIN ALLOWABLE LIMITS OF THE SRM 53-00-49 AND 53-21-49.  BLENDED AREAS IAW SRM 51-12-00.
